# SDR C2XA99BT087

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - DURING ROUTINE CHECK, FOUND NR 2 BATTERY PACK LOW CHARGE.  REMOVED AND REPLACED BATTERY PACK WITH SERVICEABLE UNIT.  OPS CHECKED, SYSTEM GOOD.  (X)
